# SDR DALA2024110410623

- Difficulty date: October 25, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739,  CORROSION,  PASSENGER FLOOR MOPSIL STA 344, LBL 61, WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON FLOOR MOPSILL AT STA 344 LBL 61, FOUND TO BE OUT OF LIMITS DUE EXCESIVE CORROSION IAW B737 SRM 51-10-02-0G PAR 9. REPLACED MOPSILL IAW B737 SRM 51-40-02-0G AND DWG 141A8110. (LP 0636218)
